# SDR USAASB00119

- Difficulty date: April 21, 2000
- Submitted: August 11, 2000
- Operation: Air carrier
- Aircraft: N522AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23857
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: 65C268103027
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

BWI - FLT 988 - UPON LIFTOFF, JUST AFTER GEAR RETRACTION, CAPTAIN RECEIVED INDICATION OF SYSTEM A HYDRAULIC LOSS.  CREW ACCOMPLISHED QUICK REFERENCE HANDBOOK PROCEDURES AND SHUTDOWN BOTH SYSTEM A PUMPS WITHIN TWO MINUTES.  FLIGHT DIVERTED TO BWI AND LANDED WITHOUT FURTHER INCIDENT.  AIRCRAFT WAS TOWED TO THE GATE.  NO EMERGENCY WAS DECLARED.  MAINTENANCE TROUBLESHOT LEAK TO THE RIGHT MAIN LANDING GEAR TUBE ASSEMBLY WHICH WAS FOUND CRACKED.  REMOVED AND REPLACED TUBE ASSEMBLY.  REMOVED AND REPLACED NR 1 ENGINE DRIVEN HYDRAULIC PUMP (P/N 65075-06) AS PRECAUTIONARY AND BOTH SYSTEM A CASE DRAIN FILTERS PER MM.  NO CONTAMINATION FOUND.  SERVICED HYDRAULIC SYSTEM AND PINNED GEAR.  CYCLED LANDING GEAR LEVER TO U
